# SDR SWIA201334025

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 28,273 hours, 22,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT GOUGE ON THE LT SIDE OF THE AIRCRAFT UNDER THE CARGO DOOR BETWEEN FS 589-621 AT STRINGER 20L-21L.  FLT#4716 REPAIRED THE DENT GOUGE ON THE LT SIDE OF THE AIRCRAFT UNDER THE CARGO DOOR BETWEEN FS 589-621 AT STRINGER 20L-23L IAW REO.
